Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 110, NWS Pueblo, CO

July 1, 2005Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 1, 2005, 7:53 PM MDT for Prowers County, Colorado. It was in force for 107 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2005, 7:53 PM MDT (01:53 UTC)
Expired
Jul 1, 2005, 9:40 PM MDT
In force
107 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

County Prowers County, CO

The radar

The Pueblo radar (KPUX), 149 km from the middle of the area, began a volume at 01:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 6:15 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
3992 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 020152
SVRPUB
COC099-020330-
/O.NEW.KPUB.SV.W.0110.050702T0153Z-050702T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
753 PM MDT FRI JUL 1 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO.
  THIS INCLUDES LAMAR.

* UNTIL 930 PM MDT.

* AT 749 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED NEAR
  LAMAR...AND WAS MOVING SOUTHEAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE...
  OVER LAMAR BY 805 PM MDT.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3820 10272 3796 10271 3781 10240 3805 10223

$$
5 follow-up statements
000 
WWUS55 KPUB 020209
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
809 PM MDT FRI JUL 1 2005

COC099-020330-
/O.CON.KPUB.SV.W.0110.000000T0000Z-050702T0330Z/
PROWERS CO-
809 PM MDT FRI JUL 1 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL PROWERS COUNTY
UNTIL 930 PM MDT...

AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 6
MILES SOUTHEAST OF LAMAR...MOVING SOUTHEAST AT 15 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
PROWERS COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
SATURDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3820 10272 3796 10271 3781 10240 3805 10223

$$
000 
WWUS55 KPUB 020226
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MDT FRI JUL 1 2005

COC099-020330-
/O.CON.KPUB.SV.W.0110.000000T0000Z-050702T0330Z/
PROWERS CO-
825 PM MDT FRI JUL 1 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWESTERN PROWERS
COUNTY UNTIL 930 PM MDT...

AT 820 PM MDT...A SEVERE THUNDERSTORM WAS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS 
STORM WAS CENTERED OVER EXTREME WEST CENTRAL PROWERS COUNTY...OR 
ABOUT 17 MILES SOUTH OF LAMAR...MOVING SOUTHEAST AT 10 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN PROWERS COUNTY.

THE STORM WHICH WAS A COUPLE OF MILES SOUTH OF LAMAR AT 810 PM HAS 
WEAKENED AND IS NO LONGER SEVERE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
SATURDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3800 10270 3773 10272 3765 10255 3776 10233

$$

HODANISH
000 
WWUS55 KPUB 020238
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
838 PM MDT FRI JUL 1 2005

COC099-020330-
/O.CON.KPUB.SV.W.0110.000000T0000Z-050702T0330Z/
PROWERS CO-
838 PM MDT FRI JUL 1 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHWESTERN PROWERS
COUNTY UNTIL 930 PM MDT...

AT 833 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL.  THIS STORM WAS CENTERED OVER SOUTHWESTERN
PROWERS COUNTY...OR ABOUT 21 MILES SOUTH OF LAMAR...MOVING SOUTHEAST
AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN PROWERS COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
SATURDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3800 10270 3773 10272 3765 10255 3776 10233

$$

HODANISH
000 
WWUS55 KPUB 020256
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
855 PM MDT FRI JUL 1 2005

COC099-020330-
/O.CON.KPUB.SV.W.0110.000000T0000Z-050702T0330Z/
PROWERS CO-
855 PM MDT FRI JUL 1 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EXTREME SOUTHWESTERN 
PROWERS COUNTY UNTIL 930 PM MDT...

AT 851 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS CENTERED OVER SOUTH WEST 
PROWERS COUNTY...OR ABOUT 20 MILES NORTH OF SPRINGFIELD...MOVING 
SOUTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHWESTERN PROWERS COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
SATURDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3789 10270 3766 10271 3766 10244

$$

HODANISH
000 
WWUS55 KPUB 020340
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
927 PM MDT FRI JUL 1 2005

COC099-020337-
/O.EXP.KPUB.SV.W.0110.000000T0000Z-050702T0330Z/
PROWERS CO-
930 PM MDT FRI JUL 1 2005

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PROWERS COUNTY
HAS EXPIRED...

AT 929 PM MDT...DOPPLER RADAR SHOWED THAT THE SEVERE WEATHER HAS
MOVED OUT OF THIS AREA AND NO LONGER POSES AN IMMEDIATE THREAT TO
LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
SATURDAY MORNING FOR SOUTHEAST COLORADO.

LAT...LON 3789 10270 3766 10271 3766 10244

$$

HODANISH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:30 PM MDT, 5 hours 23 minutes earlier.

Area forecast discussion, Jul 1, 2:30 PM MDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
230 PM MDT FRI JUL 1 2005

.SHORT TERM...
(TONIGHT AND SATURDAY)

CURRENTLY SATELLITE INDICATES A BOUNDARY THE EXTENDS TO NRN EL PASO
COUNTY.  ALONG THIS BOUNDARY THUNDERSTORMS HAVE BEEN FIRING.  SFC
DEW POINTS OVR THE SERN CO PLAINS AREA IN THE MID 40S TO LOWER 50S
AND SERLY UPSLOPE FLOW INDICATED BY KPUX...UP TO ABOUT 9000 FT MSL.
0-6KM SHEAR VALUES ARE 35-45 KTS.  CAPE VALUES ARE FORECAST TO
RANGE FROM AROUND 600 J/KG NR THE ERN MTS TO AROUND 2500 J/KG OVR
THE FAR SERN COUNTIES.  ALL THIS SHOULD LEAD TO ISOLD TO SCT TSTMS
OVR THE SERN PLAINS AND THE POTENTIAL FOR SOME SEVERE WEATHER.
WILL KEEP JUST ISOLD POPS OVR WRN AREAS WHERE THE DRY LOWER LEVELS
WL MEAN THE MAIN THREAT FROM SHOWERS AND TSTMS WL BE WIND.  WL KEEP
SOME POPS GOING INTO THE LATE NIGHT HRS AGAIN FOR THE FAR SE PLAINS.

ON SATURDAY THERE WL STILL BE SOME MID LVL MSTR IN PLACE LIKE
TODAY...BUT WITH WARMER TEMPS ALOFT THE ATMOSPHERE SHOULD BE
HARDER TO GET STORMS GOING...SO WL JUST GO WITH AROUND 10 PERCENT
COVERAGE OF POPS OVR THE MTS AND NEARBY PLAINS FOR THE AFTERNOON
HOURS.  700MB TEMPS OVR THE AREA ARE FORECAST TO BE 1 TO 4 C WARMER
THAN TODAY...THUS TEMPS WL STILL BE ABOVE NORMAL...HAVE MADE JUST A
FEW ADJUSTMENTS TO MAX T GRID.

.LONG TERM...
(SUNDAY THROUGH FRIDAY)

...POTENTIAL FOR MESOSCALE CONVECTIVE SYSTEMS IN AND AROUND
EASTERN COLORADO JUST ABOUT EACH DAY...

UPPER LEVEL PATTERN PROJECTED TO REMAIN NEARLY STAGNANT INTO NEXT
WEEK WITH A BROAD AREA OF HIGH PRESSURE ACROSS THE DESERT SW AND
OLD MEXICO. SOME STRENGTHENING(E.G. HEIGHT RISES) ARE BEING
FORECAST TOWARDS THE END OF THE PERIOD. THIS PROMOTES WLY FLOW
ALOFT WITH MINOR SHORTWAVE TROUGHS MOVING THROUGH THE FLOW AND THE
CNTRL ROCKIES BEING ON THE SRN FRINGE OF THE WESTERLIES. ALSO...IN
THE LOW LEVELS...A (QUASI-STATIONARY) FRONTAL BOUNDARY WILL BE IN
AND AROUND ERN CO INTO THE PLAINS AND MIDWEST WITH SFC HIGH
PRESSURE ACROSS THE NRN TIER OF THE CONTIGUOUS 48 STATES. THIS
PATTERN...IF IT MATERIALIZES...WILL BE HIGHLY SUSCEPTIBLE FOR NOCTURNAL
MCS ACTIVITY JUST ABOUT EVERY DAY. LOW LEVEL DEW POINTS(E.G.
50S/60S IN ERN CO/WRN KS) WILL PROBABLY POOL ALONG AND NORTH OF
THE FRONT IN ERN CO INTO THE PLAINS. AS THE MINOR SHORTWAVE
TROUGHS MOVE THROUGH THE CNTRL ROCKIES...ISOLD-SCT SHRA/TSRA WILL
LIKELY DEVELOP IN THE AFTN AND THEN EVOLVE INTO A MCS ACROSS THE
CNTRL PLAINS DURING THE NGT. THE BIGGEST CHALLENGE IN THESE PATTERNS
IS THE ACTUALLY LOCATION OF THE COLD FRONT/OUTFLOW BOUNDARY IN THE
MORNING...WHICH IS THE PRECURSOR TO THE AFTN AND NIGHTTIME
SHRA/TSRA FORECAST. ALSO WITH THIS DIFFICULT LOW LEVEL BOUNDARY
FORECAST...TEMPS WILL BE A CHALLENGE IN ERN CO. IF THESE CLUSTER
OF SHRA/TSRA FORM IN ERN CO...THERE WILL BE THE POTENTIAL FOR
HEAVY RAIN WITH PROJECTED K-INDICES OF 40-45C. ALSO...THERE COULD
BE A SEVERE CONVECTIVE WEATHER POTENTIAL. MEANWHILE...FURTHER WEST
TOWARDS THE CONTDVD...MAINLY WARM/HOT AND DRY CONDITIONS WILL BE
LIKELY WITH H7 TEMPS OF +15C TO +20C...HAINES INDICES OF
5-6...MINIMUM RH VALUES OF < 20%...AND FUELS CONTINUING TO CURE.
THE FIRE DANGER THREAT WILL LIKELY INCREASE WITH NO WIDESPREAD
WETTING PRECIPITATION ON THE HORIZON FOR THE CONTDVD. METZE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&

28/17
Hazardous weather outlook, Jul 1, 6:45 AM MDT, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
645 AM MDT FRI JUL 1 2005

COZ058>089-093>099-021300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
541 AM MDT FRI JUL 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS WILL DEVELOP OVER THE SOUTHEAST MOUNTAINS
DURING THE EARLY AFTERNOON...SPREADING ONTO THE PLAINS AFTER 200 PM.
A FEW STORMS COULD BECOME SEVERE ACROSS THE SOUTHEAST PLAINS LATE
THIS AFTERNOON AND EVENING...WITH HAIL TO AROUND 1 INCH IN DIAMETER
AND WIND GUSTS AROUND 60 MPH THE PRIMARY THREATS.  LOCALLY HEAVY
RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO BE POSSIBLE.

OVER THE REMAINDER OF SOUTHERN COLORADO...ISOLATED THUNDERSTORMS
WILL BE POSSIBLE THIS AFTERNOON AND EVENING...WITH WIND GUSTS TO 50
MPH AND CLOUD TO GROUND LIGHTNING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ON SATURDAY...ISOLATED THUNDERSTORMS MAY DEVELOP IN A DRIER
ATMOSPHERE OVER THE HIGHER TERRAIN AND DRIFT EAST.  THE PRIMARY
THREATS WILL BE GUSTY WINDS TO 50 MPH AND CLOUD TO GROUND LIGHTNING.

ON SUNDAY...A COLD FRONT WILL MOVE THROUGH SOUTHEASTERN COLORADO
LATER IN THE DAY...SPARKING ISOLATED THUNDERSTORMS IN THE
EAST. ONE OR TWO MAY BE SEVERE WITH THE THREAT OF HAIL GREATER THAN
3/4 INCH IN DIAMETER...DAMAGING WINDS AROUND 60 MPH...AND CLOUD TO
GROUND LIGHTNING. MEANTIME...ISOLATED STORMS WILL ALSO BE POSSIBLE IN
THE WEST...PRODUCING GUSTY WINDS TO 45 MPH AND CLOUD TO GROUND
LIGHTNING.

BEGINNING ON THE FOURTH OF JULY...AND CONTINUING MUCH OF NEXT WEEK...
A WEATHER PATTERN WILL FEATURE A PROLONGED PERIOD OF LOW LEVEL
UPSLOPE FLOW IN THE EAST...COUPLED WITH WEST TO NORTHWEST FLOW ALOFT.
THIS WILL RESULT IN DAILY AFTERNOON AND EVENING THUNDERSTORMS.  A FEW
STORMS EACH DAY WILL PROBABLY BE SEVERE...PRODUCING HAIL GREATER THAN
3/4 INCH IN DIAMETER...DAMAGING WINDS OVER 58 MPH...LOCALLY HEAVY
RAIN...AND CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE ACROSS SOUTHEAST COLORADO AFTER 2 PM.

LW/TLM

In the hours before

Local storm report, Jul 1, 7:10 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
710 PM MDT FRI JUL 01 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             FOWLER                  38.13N 104.02W
07/01/2005  0.88 INCH        OTERO              CO   TRAINED SPOTTER

&&

MN

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:43 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo62 min
Jul 1, 6:56 PM MDTSevere Thunderstorm WarningPUBBent80 min
Jul 1, 7:44 PM MDTSevere Thunderstorm WarningPUBOtero62 min
Jul 1, 9:20 PM MDTSevere Thunderstorm WarningPUBBaca103 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.